Vesicare generic

Common Questions and Answers about Vesicare generic

vesicare

can someone please tell that which medicine works best for OAB ........<span style = 'background-color: #dae8f4'>vesicare</span>,ENABLEX OR DETROL LA..........I m male and 29 yrs old ,can i also take detrol la.....Any response should be highly appreciated..........
He gave me some samples of <span style = 'background-color: #dae8f4'>vesicare</span> and Enablex and I tried them one at a time and both of them seemed to help me. After I told him that they helped me he prescribed Ditropan and that also seemed to help. I wanted the Ditropan because it had a generic available and that is always important to me because of the price of those newer drugs. I hope this helps.
Hi, this is embarrassing but I need some advice so where better to ask than here, plus you can't see my red face! I am on <span style = 'background-color: #dae8f4'>vesicare</span> for bladder issues and Gabapentin for nerve pain, both drugs seem to be working well but since I have been on the vesicare I am so, so, constipated. I know that it affects your muscles and it seems to have stopped the horrible bladder spasms and urgency and burning sensations I was having but now I can't seem to go and use my bowels.
I have Atrial Fib, and my doctor wanted to prescribe <span style = 'background-color: #dae8f4'>vesicare</span>. I read up on this med, and found it could cause irregular heartbeats. This makes me nervous. What medication are you currently taking for the bladder problem? Is it working for you, and does it cause a problem with the heart? I would like to hear from you since I'm right in the middle of trying to find the right med.
I went straight to the docs and they said it was a uti and prescribed a <span style = 'background-color: #dae8f4'>generic</span> AB for 7 days. I took this and went sick from work but had no change in my symptoms. Infact, they seemed to get worse and in addition to the strange urethral feelings when I sat down I would have a pressure in my bladder like it was full, even though I knew it wasn't. Over the course of the next few weeks I gave three urine samples which were negative, and was tested for all the usual STD's, yeast etc..
Never had any medical problems or injury's. Thought it was a UTI because I am sexually active. Went to the urgent care and got prescribed a <span style = 'background-color: #dae8f4'>generic</span> antibiotic for UTI's. That didn't help. Went to a DR. Marinelli in Fullerton, CA. No help at all. I was put on "old men medications": Tovias, vesicare (5 and 10 mg), flowmax, ditropan, oxybutin, etc. Nothing helped. I had urodynamics and all the other test done like looking inside my bladder. Nothing.
Thank you for your response, your correct it's actually valcyclovir which I'm guessing is <span style = 'background-color: #dae8f4'>generic</span> valtrex. They were exploring the possibility that the swelling was a side effect of vesicare i recently started till I got pos hsv results so maybe I need to explore that. I will wait to get the WB test, is it something my doc can do in office or does that Washington lab only do? Im obviously want it to be negative, but how wud I test neg if I already have antibodies?
I am glad your TM has not turned to MS but I am sorry to hear about your bladder issues, not much fun, I was on <span style = 'background-color: #dae8f4'>vesicare</span> and it made me so dry and constipated but it did help the situation heaps. Just wanted to say "hello" Cheers, Udkas. Hope everything else is okay.
There is another type of med thats over the counter for yeast infection that isn't the one you have taken and the <span style = 'background-color: #dae8f4'>generic</span> name of it starts with a "T" just look for the one with the different name than the one you got and try it. You may need diflucan prescribed by your doctor to get rid of the yeast infection.
Hi Guys, I am sure that many people with MS and other neurological diseases suffer from constipation, this can happen either due to the medicines that we are taking for our MS or due to the nerve pathway damage, in my case it has been caused by both, for a while I was on a drug called <span style = 'background-color: #dae8f4'>vesicare</span> which I am sure many of you take for bladder urgency. This drug is known to cause constipation as it drys out our mucus, so usually we end up with a dry mouth and dry other bits.
MedHelp Health Answers